Strange Odor Prompts Lipitor Recall

By: News 10
By: News 10
Pfizer is recalling some bottles of the cholesterol drug Lipitor after reports of a strange smell.

FILE - In this Jan. 25, 2009 file photo, a bottle of Pfizer's Lipitor is shown in New York. Drugmaker Pfizer Inc. is unveiling a new program, Thursday, May 14, 2009, that will let people who have lost their jobs and health insurance keep taking their Pfizer medications _ for free, and for up to a year. (AP Photo/Mark Lennihan, file)

Pfizer is recalling some bottles of Lipitor--- a drug used to lower cholesterol--- after reports of an unusual odor. The odor is not likely to cause any side effects in patients taking Lipitor--- but if you notice the smell, you should return them to your pharmacist.
Pfizer is working closely with the bottle supplier to determine the cause of the odor problem and to rapidly address it. We will continue to actively monitor the situation and take any action necessary to ensure patient safety and maintain the quality of our products.

If you have any questions about LIPITOR, please contact your doctor or your pharmacist or call 1-888-LIPITOR. You can also click on the link below for a list of common questions associated with this recall.


WILX.com is happy to provide a forum for commenting and discussion. Please respect and abide by the house rules:

Keep it clean, keep it civil, keep it truthful, stay on topic, be responsible, share your knowledge, and please suggest removal of comments that violate these standards.

powered by Disqus
WILX 500 American Road Lansing, MI 48911 517-393-0110
Gray Television, Inc. - Copyright © 2002-2014 - Designed by Gray Digital Media - Powered by Clickability 104715639 - wilx.com/a?a=104715639